Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 8, NWS State College, PA

March 1, 2017Bedford County, Fulton County, Huntingdon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Mar 1, 2017, 12:06 PM EST for Bedford County, Fulton County, Huntingdon County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2017, 12:06 PM EST (17:06 UTC)
Expired
Mar 1, 2017, 12:30 PM EST
In force
24 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bedford County, PA, Fulton County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 76 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 1, 10:38 AM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

459 
WUUS51 KCTP 011706
SVRCTP
PAC009-057-061-011730-
/O.NEW.KCTP.SV.W.0008.170301T1706Z-170301T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1206 PM EST WED MAR 1 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northeastern Bedford County in south central Pennsylvania...
  Southern Huntingdon County in central Pennsylvania...
  Northeastern Fulton County in south central Pennsylvania...

* Until 1230 PM EST

* At 1205 PM EST, a severe thunderstorm was located near New
  Enterprise, moving east at 60 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near, 
  Coaldale, Dudley and Wells Tannery around 1210 PM EST. 
  Waterfall around 1220 PM EST. 
  Rockhill Furnace around 1230 PM EST. 

Other locations impacted by this severe thunderstorm include
Saltillo, Cassville, Hopewell, Shade Gap, Kistler, Coalmont,
Shirleysburg, Woodbury, Saxton and Defiance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in State College PA.

&&

LAT...LON 4015 7848 4024 7841 4027 7835 4025 7829
      4029 7826 4040 7789 4039 7789 4039 7787
      4036 7786 4037 7777 4020 7777 4009 7784
      4007 7788 4003 7845
TIME...MOT...LOC 1705Z 262DEG 52KT 4016 7830 

HAIL...<.75IN
WIND...60MPH
 
$$

Lambert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 11:31 AM EST, 35 minutes earlier.

Area forecast discussion, Mar 1, 11:31 AM EST, 35 minutes before
Area Forecast Discussion
National Weather Service State College PA
1131 AM EST Wed Mar 1 2017

.SYNOPSIS...
Southerly wind through Wednesday will continue to bring milder
air and increasing moisture into the region. Low pressure will
move across the Upper Great Lakes and track north of
Pennsylvania on Wednesday. Severe weather is possible on
Wednesday in advance of a potent cold front slated to pass
through late in the day. Much colder air is in store for late
week, with sub-normal temperatures likely over the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Recently issued Severe Thunderstorm number 56 for Southern PA
until 22Z today for the anticipated northern end of an extensive
squall line that will extend well south of the state through all
of western VA.

Earlier convection and extensive thick cloud cover over all of
Central PA has keep the airmass fairly stable so far with mainly
elevated tsra embedded in the larger areas of mdt to heavy rain.
Rain areas have been moving quick enough to keep the duration
of heavy rain short enough to prevent anything more than minor
poor drainage flooding in a few spots so far.

Sfc cold front is just pushing into eastern Indiana attm with
plenty of llvl warm advection and dynamic lift out ahead of it.
Therefore, expect several more rounds of rain and a few TSRA for
all of our region this afternoon and early this evening.

CAMS models targeting the Lower Susq Valley with the best
combination of llvl shear and instability during the early to
mid afternoon hours this afternoon as some breaks in the ovc
slide quickly east across that region. Second round of slightly
enhanced EHIs comes just ahead of the cfront across the west
mtns around and shortly after dusk. So far, models are not that
impressive with the EHI values, since there is a lack of
significant instability. Still, just several hundred j/kg of
mixed layer cape will be sufficient to greatly enhance updrafts
and tilt the strong llvl shear into the vertical to produce some
transient...fast-moving mesocyclones and perhaps 1 or 2
weak tornadoes across South-Central and Southeastern PA.

Max temps should reach the l60s across the north and around 70F
in the southeast.

Gusty west winds will occur as and after the front passes.
Velocities are right up around or slightly exceeding advisory
levels (especially on the ridges). After collaboration with
surrounding offices, we're leaning toward a Wind Advisory for
approximately the late evening through mid morning hours
Thursday.

Cold front timing is pretty solid with a significant veering to
the west and temp drop occurring about or slightly before
sunset in the very late aftn in the west, and late evening in
the east. The leading edge of the main surge of cold air may
even wait until a few hours after that. So the p-type will
likely not turn to snow in the W until midnight-ish. Any
accumulations Wed night will be very minor if any due to
warm/wet ground and scattered nature of the shsn.

&&

.SHORT TERM /THURSDAY/...
It will turn noticeably colder and windy into Thursday with lake
enhanced/upslope snow showers bringing a light accumulation to
the NW Alleghenies and Laurel Highlands.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Guidance continues to show a clipper system with reinforcing
shot of cold air diving southeast from the Upper Midwest through
the Ohio Valley across the Central Appalachians Thursday night
into Friday morning. The system is expected to produce a swath
of light snow with orographic enhancement expected to raise
potential for higher amounts (2-3+ inches) in the Laurel
Highlands. Stayed close to WPC fcst snow numbers which was a
compromise between the ECMWF/GFS...downplaying the NAM which was
more amplified and further north with the clipper system. Snow
could spread east of the Alleghenies but thermal profiles and
surface temperatures are marginal for rain/snow and accums. Will
need to monitor this as well as potential for a few heavier
snow showers into Friday afternoon as core of coldest air aloft
moves over the area.

Area of high pressure will follow Friday night into Saturday
before a warm front lifts through the area on Sunday.
Temperatures are fcst to bottom on Friday before moderating over
the weekend and rising above average into early next week.
Another strong frontal system is progged to impact the area by
the end of the period with rain/thunderstorms possible ahead of
the cold front followed by period of colder/windy conditions
into the middle of next week.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Main concern early today is LLWS, given strong winds aloft.
Not all areas mixing.

Some lower CIGS across the southeast. Most of the area has
good visibility. Some sites going back and fourth between lower
clouds and just a mid deck.

Band of showers and isolated thunderstorms just moving into the
far west. Activity is weakening for the most part, but still
watching for isolated strong gust. Airmass cooler and more
stable east of the higher ridges.

12Z TAFS sent.

Any low level moisture in the form of low CIGs/VSBYs should
give way to widespread VFR conditions by midday as the warm
front lifts north of the region.

Gusty southwest winds should mix down by late morning.
Bufkit soundings support wind gusts during Wed afternoon of
25-35kts.

Focus during the afternoon will shift toward the developing
showers/thunderstorms forming in advance of an approaching cold
front, which could produce brief gusty winds and VIS reductions.
SPC SSEO suggests the best chance of thunderstorm impacts will
occur during early afternoon across the northwest mountains, the
central part of the state around 21Z and the southeast part of
the state around 00Z.

Outlook...

Thu...Windy. AM snow showers/IFR VIS possible at BFD/JST.

Fri...Light snow/reduced VIS possible, mainly in the morning.

Sat-Sun...No sig wx expected.

&&

.CLIMATE...
Monthly summaries sent.

Warmest February for both Harrisburg and Williamsport.

Harrisburg had a mean temperature of 41.3 degrees.

The old record was 40.4 degrees in 1998.

Williamsport had a mean temperature of 37.0 degrees.

The old record was 37.0 degrees in 1998.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert/RXR
NEAR TERM...Lambert/RXR/Tyburski
SHORT TERM...RXR/Tyburski
LONG TERM...Steinbugl
AVIATION...Martin
CLIMATE...Lambert
Hazardous weather outlook, Mar 1, 10:55 AM EST, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
1055 AM EST Wed Mar 1 2017

PAZ033>036-056-057-059-063>066-021600-
Somerset-Bedford-Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-
Adams-York-Lancaster-
1055 AM EST Wed Mar 1 2017

...SEVERE THUNDERSTORM WATCH 56 IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light snow accumulation is possible Thursday night into Friday
morning. Up to 2 inches of snow is possible to the northwest of
Interstate 81, with the potential for as much as 3 or 4 inches
across the Laurel Highlands.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ019-024>028-045-046-049>053-058-021600-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Schuylkill-
1055 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Scattered strong thunderstorms with gusty winds of 40 to 50 mph
and small hail are possible this afternoon and evening. Storms will
also be capable of producing brief heavy downpours and localized
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light snow accumulation is possible Thursday night into Friday
morning throughout the valleys. Up to 2 inches of snow is possible
over the higher terrain, with the potential for as much as 3 or 4
inches across the Laurel Highlands of southwestern Pennsylvania.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ004>006-010>012-017-018-037-041-042-021600-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Tioga-Northern Lycoming-Sullivan-
1055 AM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Scattered strong thunderstorms with gusty winds of 40 to 50 mph
and small hail are possible this afternoon and evening. Storms will
also be capable of producing brief heavy downpours and localized
flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

1 to 2 inches of snow is possible Thursday night into Friday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Mar 1, 6:55 AM EST, 5 hours 11 minutes before
Special Weather Statement
National Weather Service State College PA
655 AM EST WED MAR 1 2017

PAZ024-025-033-034-011230-
Bedford PA-Somerset PA-Blair PA-Cambria PA-
655 AM EST WED MAR 1 2017

...SPECIAL WEATHER STATEMENT...

At 653 AM EST, Doppler radar indicated thunderstorms with very heavy
rain along a line extending from Lakemont to near Ogletown. Movement
was east at 55 mph.

Expect poor visibility and ponding of water roadways.

Locations impacted include...
Hollidaysburg, Blue Knob State Park, Martinsburg, Queen, Ogletown,
Roaring Spring, Ski Gap, Lakemont, Canoe Creek State Park,
Duncansville, Williamsburg, Claysburg, Royer, Woodbury, Saxton, East
Freedom, Newry, Peoples Natural Gas Field, Blue Knob Ski Resort and
Altoona-Blair County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4049 7839 4052 7815 4049 7815 4050 7814
      4049 7813 4047 7813 4030 7826 4023 7824
      4020 7819 4020 7830 4017 7887
TIME...MOT...LOC 1153Z 262DEG 49KT 4046 7840 4023 7874

Tyburski
Special weather statement, Mar 1, 7:13 AM EST, 4 hours 53 minutes before
Special Weather Statement
National Weather Service State College PA
713 AM EST WED MAR 1 2017

PAZ004-005-011245-
McKean PA-Warren PA-
713 AM EST WED MAR 1 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF MCKEAN AND WARREN
COUNTIES UNTIL 745 AM EST...

At 711 AM EST, Doppler radar indicated strong thunderstorms along a
line extending from near Lake Erie State Park to 10 miles north of
Grove City. Movement is east at 45 mph.

Winds in excess of 40 mph are possible.

Locations impacted include...
Warren, Scandia, Lottsville, Youngsville, Ludlow, Grand Valley,
Russell, Enterprise, Sheffield, Spring Creek, Columbus, Warren South,
Garland, Kinzua Dam, Chapman State Park, Tidioute, Clarendon,
Starbrick, Sugar Grove and Bear Lake.

LAT...LON 4200 7877 4162 7898 4162 7961 4200 7961
TIME...MOT...LOC 1211Z 316DEG 19KT 4237 7946 4131 8014

Martin
Special weather statement, Mar 1, 7:19 AM EST, 4 hours 47 minutes before
Special Weather Statement
National Weather Service State College PA
719 AM EST WED MAR 1 2017

PAZ025-026-034-036-011245-
Bedford PA-Franklin PA-Blair PA-Huntingdon PA-
719 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD...FRANKLIN...
BLAIR...AND HUNTINGDON COUNTIES UNTIL 745 AM EST...

At 719 AM EST, Doppler radar indicated a strong thunderstorm over Shy
Beaver, moving east at 35 mph.

Pea size hail and winds in excess of 45 mph are possible.

Locations impacted include...
Dudley, Rockhill Furnace, Shy Beaver, Mount Union, Trough Creek State
Park, Entriken, Saltillo, Cassville, Shade Gap, Mapleton, Coalmont,
Shirleysburg, Saxton, Orbisonia, Broad Top City, Three Springs and
Kistler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Minor flooding may develop. Do not drive into water covering the
roadway.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4021 7827 4028 7829 4035 7824 4040 7791
      4039 7787 4038 7787 4036 7786 4037 7784
      4036 7782 4037 7781 4037 7776 4038 7775
      4027 7770 4012 7781
TIME...MOT...LOC 1219Z 275DEG 31KT 4029 7822

Lambert
Special weather statement, Mar 1, 7:59 AM EST, 4 hours 7 minutes before
Special Weather Statement
National Weather Service State College PA
759 AM EST WED MAR 1 2017

PAZ028-050-052-056-057-011330-
Perry PA-Northumberland PA-Juniata PA-Dauphin PA-Snyder PA-
759 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY...
NORTHUMBERLAND...JUNIATA...DAUPHIN...AND SNYDER COUNTIES UNTIL 830 AM
EST...

At 757 AM EST, Doppler radar indicated a strong thunderstorm over
Mexico, moving east northeast at 55 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Selinsgrove, Mcalisterville, Ickesburg, Urban, Millersburg, Fremont,
Port Trevorton, Richfield, Meiserville, Spruce Hill, Mount Pleasant
Mills, Walnut, Mexico, Mifflintown, Millerstown, Herndon, Liverpool,
Port Royal, Thompsontown and Dalmatia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional, dangerous cloud to ground lightning is occurring with
this storm. Lightning can strike 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4048 7751 4057 7752 4058 7750 4060 7750
      4082 7683 4058 7672 4042 7748
TIME...MOT...LOC 1257Z 250DEG 52KT 4054 7740

Lambert
Special weather statement, Mar 1, 8:09 AM EST, 3 hours 57 minutes before
Special Weather Statement
National Weather Service State College PA
809 AM EST WED MAR 1 2017

PAZ059-066-011330-
Lancaster PA-Lebanon PA-
809 AM EST WED MAR 1 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER AND LEBANON
COUNTIES UNTIL 830 AM EST...

At 809 AM EST, Doppler radar indicated a strong thunderstorm over
Richland, moving east northeast at 60 mph.

Dime size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Myerstown, Lebanon, Avon, Richland, Kleinfeltersville, Lebanon South,
Schaefferstown, Newmanstown, Reinholds, Avon Heights, Cornwall, Sand
Hill and Quentin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Minor flooding may develop. Do not drive into water covering the
roadway.

&&

LAT...LON 4024 7631 4029 7645 4038 7641 4041 7631
      4036 7621 4027 7608
TIME...MOT...LOC 1309Z 249DEG 52KT 4033 7627

Lambert
Special weather statement, Mar 1, 10:58 AM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service State College PA
1058 AM EST WED MAR 1 2017

PAZ033-034-011715-
Bedford PA-Somerset PA-
1058 AM EST WED MAR 1 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF BEDFORD AND SOMERSET
COUNTIES UNTIL 1215 PM EST...

At 1058 AM EST, Doppler radar indicated strong thunderstorms along a
line extending from near Mount Pleasant to near South Connellsville
to near Farmington. Movement was east at 60 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Windber, Somerset, Bedford, Acosta, Osterburg, Everett, Central City,
Cessna, Buffalo Mills, Friedens, New Centerville, Boswell, Berlin,
Queen, Clearville, Ogletown, St. Clairsville, Blue Knob State Park,
Lake Gordon and Davidsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3973 7941 3978 7939 3978 7935 3985 7942
      3990 7940 4009 7926 4012 7917 4023 7910
      4024 7866 4027 7865 4028 7849 4025 7845
      4028 7844 4029 7839 4025 7829 4030 7826
      4023 7824 4017 7814 4009 7820 3972 7838
TIME...MOT...LOC 1558Z 266DEG 52KT 4014 7943 3990 7955 3973 7970

Lambert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:51 AM ESTSpecial Weather StatementCTPWarren39 min
Mar 1, 5:18 AM ESTSpecial Weather StatementCTPSomerset27 min
Mar 1, 6:15 AM ESTSpecial Weather StatementCTPBedford30 min
Mar 1, 6:21 AM ESTSpecial Weather StatementCTPSomerset24 min
Mar 1, 6:55 AM ESTSpecial Weather StatementCTPBlair35 min
Mar 1, 7:00 AM ESTAreal Flood AdvisoryCTPCambria, Somerset3 hr
Mar 1, 7:13 AM ESTSpecial Weather StatementCTPWarren32 min
Mar 1, 7:19 AM ESTSpecial Weather StatementCTPHuntingdon26 min
Mar 1, 7:41 AM ESTAreal Flood AdvisoryCTPBedford, Blair, Huntingdon3 hr
Mar 1, 7:59 AM ESTSpecial Weather StatementCTPJuniata31 min
Mar 1, 8:09 AM ESTSpecial Weather StatementCTPLebanon21 min
Mar 1, 10:58 AM ESTSpecial Weather StatementCTPBedford, Somerset77 min
Mar 1, 12:33 PM ESTSpecial Weather StatementCTPPerry42 min
Mar 1, 12:58 PM ESTSpecial Weather StatementCTPAdams, Franklin47 min
Mar 1, 1:35 PM ESTSevere Thunderstorm WarningCTPAdams, Lancaster, York70 min
Mar 1, 1:56 PM ESTSpecial Weather StatementCTPLebanon34 min
Mar 1, 3:43 PM ESTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more17 hr
Mar 1, 5:25 PM ESTSpecial Weather StatementCTPMcKean, Warren65 min
Mar 1, 6:25 PM ESTSpecial Weather StatementCTPMcKean35 min
Mar 1, 6:30 PM ESTSpecial Weather StatementCTPMcKean30 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.